Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2021, Volume 62, Number 4, Pages 803–806 (Mi smj7596)  

Об одной лемме, возникающей при решении проблемы Варинга

S. V. Konyagina, V. Yu. Protasovbc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b University of L’Aquila
c Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.33048/smzh.2021.62.408

Full text: PDF file (361 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 511.515+517.3
MSC: 35R30
Received: 17.04.2021
Revised: 30.04.2021
Accepted:11.06.2021

Citation: S. V. Konyagin, V. Yu. Protasov, “Об одной лемме, возникающей при решении проблемы Варинга”, Sibirsk. Mat. Zh., 62:4 (2021), 803–806

Citation in format AMSBIB
\Bibitem{KonPro21}
\by S.~V.~Konyagin, V.~Yu.~Protasov
\paper Об~одной лемме, возникающей при~решении проблемы Варинга
\jour Sibirsk. Mat. Zh.
\yr 2021
\vol 62
\issue 4
\pages 803--806
\mathnet{http://mi.mathnet.ru/smj7596}
\crossref{https://doi.org/10.33048/smzh.2021.62.408}


Linking options:
  • http://mi.mathnet.ru/eng/smj7596
  • http://mi.mathnet.ru/eng/smj/v62/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:39
    References:5
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021